# SDR 2012FA0000777

- Difficulty date: November 6, 2012
- Submitted: November 26, 2012
- Operation: General aviation
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 7096
- Aircraft time: 5,204 hours, 4,220 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 99140564
- Part serial: 494B
- Condition: Failed
- Location: Stab Trim
- Part time: 1,428 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER LANDING, THE HORIZONTAL STAB TRIM FAILED THE BACK DRIVE TEST.  MX WAS NOTIFIED AND WAS ABLE TO DUPLICATE THE DISCREPANCY.  R & R THE HORIZONTAL STABILIZER PRIMARY TRIM ACTUATOR, IAW MM 27-40-01.  OPS CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
